Alert archive / Maryland / Areal Flood Advisories in 2012
Areal Flood Advisory 124, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2012, 6:36 PM EDT for Caroline County, Maryland. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 6:36 PM EDT (22:36 UTC)
- Expired
- Aug 2, 2012, 8:47 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Caroline County, MD
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WGUS81 KPHI 022236
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT THU AUG 2 2012
MDC011-030130-
/O.NEW.KPHI.FA.Y.0124.120802T2236Z-120803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-
636 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CENTRAL CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 930 PM EDT
* AT 632 PM EDT CONTINUED HEAVY RAIN WITH EMBEDDED THUNDERSTORMS ARE
MOVING ACROSS THE ADVISED AREA. WEATHER SERVICE DOPPLER RADAR
RAINFALL ESTIMATES SHOW NEARLY 2 INCHES HAVE FALLEN JUST SOUTH OF
THE GREENSBORO AREA IN THE PAST HOUR. THESE STORMS ARE SLOWLY MOVING
TO THE EAST AT AROUND 5 MPH AND COULD PRODUCE AN ADDTIONAL INCH OF
RAIN IN THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3883 7588 3901 7589 3901 7574 3895 7574
3895 7572 3883 7572
$$
HEAVENER1 follow-up statement
324
WGUS81 KPHI 030047
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT THU AUG 2 2012
MDC011-030057-
/O.CAN.KPHI.FA.Y.0124.000000T0000Z-120803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-
847 PM EDT THU AUG 2 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
CENTRAL CAROLINE COUNTY...
LAT...LON 3883 7588 3901 7589 3901 7574 3895 7574
3895 7572 3883 7572
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 6:34 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 2, 6:34 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 634 PM EDT THU AUG 2 2012 .SYNOPSIS... WEAK HIGH PRESSURE WILL MOVE OFF TO THE EAST TONIGHT. A FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST ON FRIDAY BUT REMAIN JUST NORTH OF THE AREA BEFORE LIFTING NORTH ON SATURDAY. A COLD FRONT WILL CROSS THE AREA LATE SUNDAY INTO MONDAY, BECOMING SEMI STATIONARY THROUGH AROUND MIDWEEK. HIGH PRESSURE WILL BUILD ACROSS TO THE NORTH OF THE AREA ON TUESDAY. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO MOVE THROUGH THE REGION AROUND THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... INTO EARLY THIS EVENING, THE CONVECTION THAT HAS BEEN ABLE TO GENERATE SEEMS BEST TIED TO THE GFS'S 850MB THETA E RDG WHICH IS FORECAST TO SLIDE EAST SOUTHEAST. THERE IS A FORECAST AND OBSERVED ACARS CAP IN PLACE IN PHL AND PLACES FARTHER TO THE NORTHEAST, SO WE WE HAVE MAINTAINED ISOLATED POPS OVER CENTRAL AND SOUTHERN DELAWARE, THE ADJACENT COASTAL WATERS AND THE ADJACENT COUNTIES OF NORTHEASTERN MARYLAND UNTIL SUNSET. AS FOR TONIGHT WE ARE EXPECTING MOSTLY CLEAR SKIES. WE MIGHT GET SOME CIRRUS DEBRIS FROM THE GREAT LAKES CONVECTION. WE ARE EXPECTING LESS FOG COVERAGE NOW THAT WE ARE A DAY REMOVED FROM THE PRECIPITATION. NO PATCHY FOG HAS BEEN INCLUDED FOR NOW. MIN TEMP FORECAST BASED ON LIGHT WINDS AND NOT MUCH SKY COVER LEANS TOWARD NAM MOS OVERALL AS ITS COOLER IN OUTLYING AREAS AND WARMER IN URBANIZED LOCALES AND AT THE COAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AS PER THE HEAT: WE WERE ON THE EDGE OF FOR BOTH CRITERIA AND CONFIDENCE LEVEL AS WE HAVE ISSUED AN ADVISORY FOR URBANIZED LOCATIONS. WAS HOPING TO GLEAN A PREFERENCE IN THE GFS VS WRF-NMMB (WHICH ARE 3C APART AT 925MB TOMORROW AFTN AT PHL) OFF THE INITIALIZATION, BUT BOTH WERE PRETTY CLOSE. FROM THEN THEY DIVERGE WITH MAYBE SOME OF THE UPGRADE BOUNDARY LAYER ISSUES (HIGHER INITIALIZED SPECIFIC HUMIDITIES) STILL SHOWING A COOLING EFFECT. (THIS IS ALSO POSSIBLY WHY THE GFS .01 ISOHYET BIAS HAS DEPROVED SINCE 5/22). TAKING THE GFS SOUNDING MAXT TEMP MACRO AS IS, BRINGS MID 90S INTO PHL. THAT'S THE TEMPS. AS FOR THE DEW POINTS. REALLY OPPRESSIVE MID 70S DEWS ARE STILL IN NC. WHILE WE WILL HAVE AN ONSHORE FLOW INTO THIS EVENING EAST, UPWIND DEW POINTS ELSEWHERE WERE NOT RELATIVELY HIGH. OUR ADJMAV/MET PROCEDURES LOWER THE DEW POINTS VS STAT GUIDANCE, ESPECIALLY THE NAM WHICH TAKES US AGAIN NEAR THE EDGE OF THE 100F HEAT INDEX. GIVEN WE SHOULD HAVE A MOSTLY SUNNY DAY, WE HAVE OPTED FOR THE HIGHER STAT GUIDANCE MAX TEMPS. OVERALL THE OUTCOME FOR TOMORROW WILL HAVE A DOMINO EFFECT ON HEAT HEADLINES FOR THIS WEEKEND (ADVISORIES VS WARNINGS) IN URBANIZED AREAS. FOR PLACES JUST NORTH OF THE PHL METRO AREA WHERE THE HEAT INDEX VALUE FOR HEAT ADVISORIES START AT 100F, AFTER COLLABORATING WITH NEIGHBORING OFFICES, WE ARE EXPECTING HI VALUES TO REACH THE UPPER 90S, JUST SHORT FOR HEAT HEADLINES. PLACES FARTHER TO THE SOUTH SHOULD NOT NEAR THEIR HEAT INDEX VALUES (105F) NEEDED FOR ADVISORIES. STAT GUIDANCE HAS BEEN PRETTY CONSISTENT OF HAVING FRIDAY AS THE HOTTEST OF THE THREE ENSUING DAYS WITH MAX TEMPS. IF TRUE, DAILY RECORDS MAY NOT BE BROKEN IN THIS HOT SPELL. ON FRIDAY BASED ON FCST MAX TEMPS, MOST PLACES SHOULD FALL A COUPLE OF DEGREES SHORT. AS FOR MAX TEMPS IN GENERAL, WE ARE CLOSER TO NAM MOS THAN GFS MOS. AS PER CONVECTION, THE LATEST MESOSCALE AND SYNOPTIC SCALE MODELS ARE PRETTY WELL COLLABORATED THAT THROUGH THE AFTERNOON, THE GREATEST THERMODYNAMIC INSTABILITY AND FORECAST CONVERGENCE (AS WELL AS H2.5 JET LOCATION) IS EXPECTED TO REMAIN NORTH OF OUR CWA. THE ONLY PLACE WHERE THERE IS SOME COLLABORATION LATE IS IN THE POCONOS AND WHERE OUR HIGHEST POPS WILL BE CENTERED. ELSEWHERE WE HAVE THE CONUNDRUM OF VERY HIGH FORECAST CAPES, BUT AN EXTREMELY THIN LAYER OF LOW LEVEL MOISTURE ABOVE THE SURFACE. LIKE TODAY, WE ARE EXPECTING COVERAGE TO BE TOO SPARSE TO INCLUDE AT THIS TIME. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... WITH THE BERMUDA HIGH SITTING OFF THE ATLANTIC COAST, WE SEE SOME MORE WARM AND HUMID AIR REMAIN ACROSS OUR REGION. ON SATURDAY, WE SHOULD WARM A BIT AT THE SURFACE AND SEE HIGHS RISE INTO THE LOWER 90S. THE DIFFICULTY IN THE TEMPERATURE FORECAST LIES WITH THE FRONT DROPPING SOUTHWARD INTO THE REGION. IF IT PUSHES FAR ENOUGH SOUTH, WE SHOULD SEE A BIT OF COOLING, WHICH WILL HELP TO KEEP US A LITTLE BIT COOLER AND LESS HUMID THAN WE EXPECT FOR FRIDAY. FOR NOW WE DO NOT ANTICIPATE THE NEED FOR A HEAT HEADLINE FOR SATURDAY AS THE HEAT INDEX VALUES CURRENTLY LOOK TO FALL SHORT OF 100 BY A COUPLE OF DEGREES. TEMPERATURES ON SUNDAY START TO RISE AGAIN AS WE ARE WARM SECTORED AHEAD OF THE APPROACHING COLD FRONT. 850MB TEMPS ARE AROUND 20C, WHICH TRANSLATE TO LOW TO MID 90S AT THE SURFACE. WITH DEWPOINTS STILL IN THE 70S, IT LOOKS TO BE A HOT AND HUMID KIND OF DAY. HEAT HEADLINES MAY BE NEEDED FOR SUNDAY AS HEAT INDEX VALUES WILL BE AROUND 100 THROUGH THE PHILLY METRO AREA. MONDAY THROUGH THURSDAY WILL SEE TEMPERATURES SLIGHTLY COOL AS SOME COOLER AND DRIER AIR MOVES INTO THE AREA BEHIND THE COLD FRONTAL PASSAGE AND SURFACE HIGH PRESSURE BUILDS ACROSS TO THE NORTH OF THE AREA. OVERALL, AN UNSETTLED PATTERN WILL EXIST THROUGH THE EXTENDED PERIOD WITH SHOWERS AND THUNDERSTORMS POSSIBLE NEARLY EVERY DAY. THE BEST CHANCES FOR CONVECTION ARE ON SUNDAY AND MONDAY, IN ASSOCIATION WITH THE APPROACHING COLD FRONT AND ITS PASSAGE THROUGH OUR AREA. THE FRONT THEN STALLS ACROSS OUR AREA OR AT LEAST NEARBY AND HANGS AROUND THROUGH WEDNESDAY. ANOTHER COLD FRONT IS THEN FORECAST TO MOVE THROUGH ON THURSDAY. AS HAS BEEN THE CASE LATELY, PRECIPITABLE WATER VALUES REMAIN AROUND 2 INCHES, WHICH INDICATES THAT HEAVY RAIN WILL ONCE AGAIN BE A THREAT IN ANY STORM. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT GENERALLY CLEAR SKIES ARE FORECAST EXCEPT FOR SOME CIRRUS FROM THE GREAT LAKES TSTMS. WHAT WINDS THERE ARE SHOULD BE LIGHT AND MAINLY FROM THE SOUTH. MOST TERMINALS SHOULD BECOME MVFR TOWARD MORNING IN FOG. MORE RURAL AIRPORTS AS WELL AS OUR MORE RURAL TERMINALS MIGHT ALSO GO TO IFR AROUND SUNRISE. CONFIDENCE OVERALL IS AVERAGE, BUT NOT HIGH ENOUGH TO INCLUDE IN ANY TERMINAL FORECASTS AS A PREVAILING GROUP PER THIS ISSUANCE. MORE VFR CONDITIONS ARE THEN FORECAST FOR FRIDAY. ANY EVENTUAL CONVECTION SHOULD NOT ARRIVE BEFORE 18Z (AND 00Z AT KPHL). WINDS SHOULD BE MAINLY FROM THE SOUTHWEST AT SPEEDS REACHING CLOSE TO 10 KTS BY LATE IN THE MORNING. OUTLOOK... FRI NIGHT...VFR CONDITIONS EXPECTED. SLIGHT CHANCE FOR A SHOWER OR THUNDERSTORMS DURING THE EVENING. SAT THROUGH SUN NIGHT...MAINLY VFR CONDITIONS EXPECTED WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING. MON...VFR CONDITIONS DETERIORATING THROUGH THE DAY AS A COLD FRONT MOVES INTO THE AREA. SHOWERS AND THUNDERSTORMS ARE LIKELY TO MOVE THROUGH THE TERMINALS DROPPING CONDITIONS TO MVFR, POSSIBLY IFR, AT TIMES. CONFIDENCE IS AVERAGE. TUE...VFR CONDITIONS EXPECTED. SLIGHT CHANCE FOR SOME SHOWERS OR THUNDERSTORMS, MAINLY IN THE LATE AFTERNOON OR EVENING. CONFIDENCE IS AVERAGE. && .MARINE... CONDITIONS ON THE WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH FRIDAY. WE WILL SEE THE DELAWARE BAY FLOW DIMINISH LATER THIS EVENING. OTHERWISE A GENERALLY SOUTHERLY FLOW WILL PERSIST INTO FRIDAY WITH MOST SUSTAINED WINDS LESS THAN 15 KNOTS AND MOST SEAS THREE FEET OR LESS. OUTLOOK... CONDITIONS START OUT SUB-ADVISORY LEVELS FOR FRIDAY NIGHT AND THROUGH EARLY SUNDAY. THE GRADIENT STARTS TO TIGHTEN UP BETWEEN THE HIGH TO OUR EAST AND APPROACHING LOW PRESSURE TO OUR WEST. THIS GRADIENT WILL INCREASE SEAS AND SMALL CRAFT ADVISORIES LOOK POSSIBLE ON SUNDAY AND MONDAY. WINDS WILL BE SOUTHERLY AND START TO PICK UP LATE SUNDAY INTO MONDAY AS THE GRADIENT INCREASES AS THE COLD FRONT STARTS TO MOVE INTO THE REGION. GUST UP TO 25-30 KNOTS ARE EXPECTED LATE SUNDAY NIGHT BUT SHOULD START TO SUBSIDE DURING THE DAY ON MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE FORECAST, WHICH MAY CAUSE LOCALLY HIGHER WINDS AND SEAS. && .TIDES/COASTAL FLOODING... TIDAL DEPARTURES BOUNCED UP TO AROUND +0.75 THIS MORNING ON THE OCEANFRONT. THE BREEZE UP DELAWARE BAY IS PROVIDING A SOUTHEASTERLY PUSH THERE. THIS APPEARS ENOUGH NOW TO POSSIBLY GET SOME COASTAL AND BAY POINTS JUST TO MINOR TIDAL FLOODING LEVELS. WE WILL NOT GO UP TO PHILADELPHIA AS THEY FELL A COUPLE OF TENTHS SHORT OF THAT THRESHOLD LAST NIGHT. WE HAVE ISSUED A STATEMENT. THE ASTRONOMICAL TIDE DROPS OFF ON FRIDAY IS AROUND TWO TENTHS OF A FOOT. THIS SHOULD BE ENOUGH TO KEEP US BELOW MINOR TIDAL FLOODING THRESHOLDS AT THAT TIME. && .RIP CURRENTS... AFTER HEARING REPORTS FROM OUR BEACH NETWORK, WE UPDATED THE SURF FORECAST FOR MODERATE RISK OF RIP CURRENTS FOR THE REST OF TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR PAZ067>071. NJ...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR NJZ015-017>019. DE...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR DEZ001. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...GIGI/IOVINO SHORT TERM...GIGI LONG TERM...MEOLA AVIATION...GIGI/MEOLA MARINE...GIGI/MEOLA TIDES/COASTAL FLOODING...GIGI RIP CURRENTS...GIGI
Hazardous weather outlook, Aug 2, 3:41 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT THU AUG 2 2012 NJZ001-007>010-012-PAZ054-055-060>062-031945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 341 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-031945- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 341 PM EDT THU AUG 2 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE IN THE LOWER DELAWARE RIVER TOWARD THE BAY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES WILL APPROACH 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-031945- CECIL- 341 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE IN THE LOWER DELAWARE RIVER TOWARD THE BAY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL APPROACH 100 DEGREES FRIDAY AND SATURDAY AND MAY REACH 100 DEGREES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-016-020>027-031945- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 341 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE TONIGHT ALONG RARITAN BAY, THE DELAWARE AND NEW JERSEY OCEAN FRONT AND IN DELAWARE BAY. NO TIDAL ISSUES ARE EXPECTED ON OUR SIDE OF CHESAPEAKE BAY. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY...SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 3:06 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT THU AUG 2 2012
DEZ003-004-022000-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
306 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT SUSSEX COUNTY...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF GEORGETOWN...MOVING SOUTHEAST
AT 5 MPH. THE THUNDERSTORM WILL BE NEAR FRANKFORD AROUND 320 PM AND
SELBYVILLE AROUND 350 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3845 7535 3845 7540 3848 7544 3859 7537
3852 7507 3844 7511 3844 7535
FORECASTER: HEAVENERSpecial weather statement, Aug 2, 4:01 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT THU AUG 2 2012
DEZ003-004-022100-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
401 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF GEORGETOWN...MOVING
NORTHEAST AT 5 MPH. THE THUNDERSTORM COULD BE NEAR LEWES AROUND 500
PM IF IT CONTINUES TO MOVE AS IT APPEARS TO BE ALMOST STATIONARY.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3864 7529 3878 7538 3887 7524 3879 7515
3879 7511 3881 7509 3880 7507 3868 7506
3868 7509 3868 7511 3867 7513
FORECASTER: HEAVENERSpecial weather statement, Aug 2, 4:33 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT THU AUG 2 2012
DEZ002-022130-
KENT DE-
433 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
5 MPH. THE THUNDERSTORM WILL BE NEAR HARRINGTON AROUND 515 PM AND
FELTON AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3889 7570 3899 7574 3904 7574 3905 7574
3909 7560 3894 7552
FORECASTER: HEAVENERSpecial weather statement, Aug 2, 5:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 522 PM EDT THU AUG 2 2012 DEZ002-003-022215- INLAND SUSSEX DE-KENT DE- 522 PM EDT THU AUG 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTH OF DOVER...MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR ANDREWSVILLE AROUND 535 PM... HARRINGTON AROUND 540 PM...FARMINGTON AROUND 600 PM AND HOUSTON AROUND 615 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM HAS HAD A HISTORY OR PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. LAT...LON 3892 7533 3876 7554 3889 7571 3899 7552 FORECASTER: HEAVENER
Special weather statement, Aug 2, 6:08 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT THU AUG 2 2012
DEZ002-MDZ020-022300-
CAROLINE MD-KENT DE-
608 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHEAST OF EASTON...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR SANDTOWN AROUND 635 PM...
ANDREWSVILLE AROUND 645 PM AND FELTON AROUND 700 PM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. A WIND GUST UP TO 30 MPH IS ALSO POSSIBLE.
LAT...LON 3885 7581 3902 7588 3909 7555 3891 7547
3888 7552 3886 7552
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:08 PM EDT | Special Weather Statement | PHI | Caroline | 52 min |
Nearby
Areal Flood Advisories in Maryland, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.